| Model Number |
SY60WF |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implant procedure the lens found to be damaged.Additional information received and stated that the lens was not deploying properly.The surgery was completed on the same day.The lens was not inserted in to the patient eye.The lens remain in the delivery system.Per the surgeon¿s opinion it was either lens defect or technician loading issue.There was a no impact to the patient.The surgeons prognosis was good.